Explicit algebraic dependence formulae for infinite products related with Fibonacci and Lucas numbers

Hajime Kaneko, Yohei Tachiya, Takeshi Kurosawa, Taka Aki Tanaka

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)161-186
Number of pages26
JournalActa Arithmetica
Issue number2
Publication statusPublished - 2015


  • Algebraic dependence
  • Fibonacci numbers
  • Infinite products
  • Lucas numbers
  • Mahler's method

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this